ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





DOI: 10.23671/VNC.2016.4.5985

Approximate solution of a singular integral equation using Chebyshev series

Besaeva Z. V. , Khubezhty Sh. S.
Vladikavkaz Mathematical Journal 2016. Vol. 18. Issue 4.
A new method of approximate solution of singular integral equations with application of Chebyshev series is offered. Decomposition coefficients are determined by means
of the solution of systems of simple algebraic equations. A justification of the constructed computational scheme is given and  error estimate is deduced. The method is illustrated by test examples.
Keywords: singular integral, Chebyshev series, approximation of integral, error estimation, orthogonal polynomial, coefficient of expansion.
Language: Russian Download the full text  
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |